# SDR DXTA2025042503181

- Difficulty date: April 22, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N528QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0329
- Aircraft time: 2,940 hours, 2,032 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR IS VERY HARD TO CLOSE. AFTER ABOUT 1/3 IT CATCHES AND REQUIRES TOO MUCH FORCE. CORRECTIVE ACTION: PERFORMED THE SPRING SCALE DOOR HANDLE PULL TEST CABIN DOOR OPERATIONAL CHECK AND THE HANDLES OPENED AT 43 POUNDS. THE LIMIT IS 50 POUNDS OF PULL FORCE. WE FOUND THE DOOR PINS WERE DRY SO WE LUBRICATED THE PINS. OPS CHECK IS GOOD MODEL 680A MALNTENANCE MANUAL (REV 22)12-20-40 (REV 22) CABIN DOOR - SERVICING MODEL 680A MALNTENANCE MANUAL (REV 22) 52-10-00 (CABIN DOOR OPERATIONAL CHECK) SPRING SCALE.
